# SDR 95FDEA01783

- Difficulty date: November 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 970
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME DENTED IN AFT CARGO BAY AT STA 970, STR 23L.  REPAIRED DENTED FRAME IN AFT CARGO BAY AT STA 970, STR 23L.  ALL WORK DONE PER FEDEX SRM 51040-3.
